# SDR CALA2024081202196

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 53,298 hours, 18,629 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 15763
- Condition: Inoperative
- Location: Toilet
- Part time: 2,253 hours, 1,009 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

ALL LAVS ARE INOP. NO FLUSH. WE ARE AT FL320 REPLACED VACUUM BLOWER IN ACCORDANCE WITH AMM REFERENCE 38-32-05/401. PERFORMED OPERATIONAL CHECK OF TOILET FLUSH. ALL TOILETS FLUSH AND OPERATES NORMAL AT THIS TIME.PARTS USED: 99-3832-9-0006,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1503999  SN OFF 5763 BLOWER, VACUUM,  OFF 99-3832-9-0006 5763 ON 99-3832-9-0006 8430
